MathSciNet Relay Station
MathSciNet bibliographic data
MR632534 (83b:42029) 42C10 (42A50 43A90 44A40)
Chanillo, S. On the weak behaviour of partial sums of Legendre series. Trans. Amer. Math. Soc. 268 (1981), no. 2, 367–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement